# SDR AALA20061052

- Difficulty date: November 13, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N355AA
- Make and model: Boeing 767323
- Aircraft serial: 24036
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 22B INOPERATIVE.  FOUND CONNECTOR UNPLUGGED.  SECURED CONNECTOR FOR EMERGENCY LIGHT AT SEAT 22B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
